# SDR DALA1045698972

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND HORIZONTAL STIFFENERS CRACKED AT FWD SIDE OF APB, LT UPPER CORNER.  REPAIRED ANGLES IAW SRM 53-10.
